# SDR 96ZZZX2582

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112TV
- Make and model: Bell 206L-3
- Aircraft serial: 51123
- System (JASC): 6300 · Main Rotor Drive System
- Part: Packing
- Part number: M832481235
- Condition: Wrong Part
- Location: M/R Drive Boot
- Part time: 36 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PACKING LABELED AS M83248-1-235 WERE RECEIVED AND INSTALLED.  BOOT PACKING WAS CUT ON INSTALLATION.  THIS IS CORRECT DIAMETER, BUT SOFTER MATERIAL.  ALSO, INCORRECT PACKING IS BLUE IN COLOR.  SUBMITTER STATED THIS TO BE LIMITED TO HIS P. O. ONLY AND HAS ASKED VENDOR TO VERIFY.
